Alert archive / Washington / Special Weather Statements in 2009
Special Weather Statement, NWS Spokane, WA
NWS Spokane, WA issued this special weather statement at Aug 6, 2009, 4:35 PM PDT for Stevens County, Washington. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2009, 4:35 PM PDT (23:35 UTC)
- Expired
- Aug 6, 2009, 5:15 PM PDT
- In force
- 40 min
- Issued by
- NWS Spokane, WA
County Stevens County, WA
The radar
The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 2379 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KOTX 062335 SPSOTX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 435 PM PDT THU AUG 6 2009 WAZ037-070015- STEVENS WA- 435 PM PDT THU AUG 6 2009 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL STEVENS COUNTY IN NORTHEAST WASHINGTON UNTIL 515 PM PDT AT 433 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF CHEWELAH..MOVING SOUTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... ARDEN...ADDY AND CHEWELAH. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4869 11781 4857 11751 4814 11757 4827 11807 TIME...MOT...LOC 2333Z 019DEG 26KT 4840 11778 $$ TOBIN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:37 PM PDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 6, 2:37 PM PDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
237 PM PDT THU AUG 6 2009
.SYNOPSIS...
UNSTABLE AIR OVER THE REGION WILL ONCE AGAIN RESULT IN THE THREAT
OF THUNDERSTORMS FOR MOST LOCATIONS ESPECIALLY THIS AFTERNOON AND
EVENING. THE LOW WILL TRACK NORTHEAST TONIGHT AND FRIDAY RESULTING
IN WIDESPREAD RAIN OVER THE CENTRAL IDAHO PANHANDLE AND SOUTHEAST
WASHINGTON AND UNSEASONABLY COOL TEMPERATURES. THE LOW WILL EJECT
BY THE WEEKEND WITH DRIER WESTERLY FLOW DEVELOPING.
&&
.DISCUSSION...
TONIGHT...UPPER LEVEL LOW IS ALREADY MOVING INTO NORTHWEST NEVADA
THIS AFTERNOON. THE LOW WILL TRACK NORTHEAST OVERNIGHT ALONG THE
OREGON/IDAHO BORDER. MAIN CONCERN TONIGHT WILL ONCE AGAIN BE
THUNDERSTORMS. CONVECTION HAS BEEN FIRING OFF MOST OF THE DAY
ACROSS SOUTHWEST ID...AND HAS OVER THE LAST SEVERAL HOURS STARTED
ACROSS NORTHEASTERN OREGON. IN THE LAST HOUR WE HAVE STARTED
POPPING ACROSS NORTHERN WA AND IDAHO. EXPECT THIS CONVECTION TO MOVE
NORTH INTO SOUTHEAST WA AND CENTRAL ID PANHANDLE THIS EVENING.
MODELS HAVE NOT BEEN DOING THE GREATEST JOB IN DETECTING WHERE
EXACTLY THE CONVECTION WILL FIRE OFF. BUT FOR TONIGHT LOOKS LIKE
THE BEST INSTABILITY WILL STRETCH ACROSS NORTHERN WA INTO THE ID
PANHANDLE AND BLUE MOUNTAIN REGIONS. AS THE LOW TRACKS INTO IDAHO
BY FRIDAY MORNING MODELS ARE INDICATING REALLY GOOD WRAP AROUND
PRECIPITATION OCCURRING. MODELS HAVE BEEN CONSISTENT WITH THIS
IDEA AND THEREFORE HAVE MODERATE RAINFALL OCCURRING AFTER MIDNIGHT
FROM THE BLUE MTNS NORTHEAST TO MULLAN PASS. 0.25 TO 0.35 INCHES
OF PRECIP EXPECTED TO FALL ACROSS THESE AREAS OVERNIGHT.
FRIDAY THROUGH SATURDAY NIGHT...THE WRAP AROUND STRATIFORM
MODERATE PRECIP WILL CONTINUE THROUGH THE MORNING HOURS. BY
AFTERNOON MODELS INDICATING SOME INSTABILITY ACROSS THE NORTHEAST
MTNS...WHERE BREAKS OF SUNSHINE WILL ALLOW CUMULUS TO POP. THE
MAIN CONCERN FRIDAY WILL BE THAT WRAP AROUND PRECIP ACROSS THE
SOUTHEAST QUAD OF THE CWA...STRETCHING FROM THE BLUES TO PULLMAN
TO MULLAN PASS. BY THE TIME THE WRAP AROUND MOVES OUT OF THE
AREA...WE COULD BE TALKING 0.75 TO 1.25 INCHES...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE OF TOTAL LIQUID PRECIP FALLING. HAVE
THEREFORE DECIDED TO ISSUE A FLOOD WATCH FOR RISES IN SMALL
STREAMS AND RIVERS THROUGH FRIDAY EVENING. TEMPERATURES FRIDAY
WILL BE BELOW AVERAGE FOR THIS TIME OF THE YEAR. THERE WILL BE A
TIGHT TEMP GRADIENT BETWEEN CENTRAL WA AND THE ID PANHANDLE.
EASTERN WA AND NORTH ID WILL BE 10-20 DEGREES BELOW AVERAGE WHILE
CENTRAL WA WILL BE ABOUT 5-10 DEGREES BELOW AVERAGE. MANY LOCATIONS
STRETCHING FROM THE BLUES TO MULLAN PASS...WHERE THE STRATIFORM
PRECIP WILL FALL...WILL EXPERIENCE NEAR RECORD COLD HIGH
TEMPERATURES. SATURDAY AND SATURDAY NIGHT THE LOW WILL MOVE TO THE
EAST WITH PRECIP DECREASING ACROSS ALL AREAS. TEMPERATURES WILL BE
ON THE INCREASE...BUT STILL AT OR SLIGHTLY BELOW AVERAGE. /NISBET
SUNDAY THROUGH THURSDAY...THE MODELS ARE COMING A BIT BETTER IN
LINE...BUT STILL SHOW SOME DISCREPANCIES IN TIMING OF INDIVIDUAL
DISTURBANCES. SUFFICE IT TO SAY CONFIDENCE IN THE FORECAST THROUGH
THIS TIME PERIOD IS ONLY MODERATE.
ON SUNDAY AND EARLY MONDAY THE NORTHWEST WILL BE IN SOUTHWEST-
WESTERLY FLOW AS WEAK HIGH PRESSURE BUILDS INTO THE REGION AHEAD
OF THE NEXT FAST MOVING DISTURBANCE. THIS WILL BRING A FEW
MOUNTAIN SHOWERS AND TEMPERATURES CREEPING BACK TOWARD NORMAL. BY
MONDAY NIGHT THE MODELS BEGIN TO DIVERGE A BIT. THE GFS IS
FLATTER WITH BRINGING IN THE TROUGH...MAINLY BECAUSE A SECONDARY
SHORT WAVE WRAPPING AROUND THE LOW SLOWS DOWN THE FORWARD
MOVEMENT. THE ECMWF IS A LITTLE SLOWER THAN PREVIOUS RUNS BUT
STILL 6-12 HOURS AHEAD OF THE GFS AND THE GEMS LOOKS LIKE A HAPPY
MEDIUM. UPPER LOWS THIS TIME OF YEAR TYPICALLY GET SHEARED APART
AND PUSHED INTO BRITISH COLUMBIA AND THIS INDEED APPEARS THE WAY
THE MODELS ARE TRENDING. AS SUCH EXPECT A CHANCE OF PRECIPITATION
BEGINNING ALONG THE NORTH CASCADES BY LATE DAY MONDAY...THEN
PUSHING EAST ACROSS THE NORTHERN MOUNTAINS ON TUESDAY AND
WEDNESDAY. SOME INSTABILITY SHOWS UP ALONG THE CANADIAN BORDER...BUT
IS NOT OVERLY IMPRESSIVE. EXPECT ANY CONVECTION TO FIRE MAINLY
ALONG THE HIGHER TERRAIN...BEFORE MOVING OFF THE MOUNTAINS AS
SHOWERS. TEMPERATURES WILL REMAIN VERY NEAR SEASONAL NORMALS.
/TOBIN
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED AT MOST TAF SITES THROUGH 18Z FRIDAY.
HOWEVER...MVFR CONDITIONS ARE PROBABLE AT KPUW BEGINNING NEAR
06Z...PROBABLE BEGINNING NEAR 12Z AT KCOE...AND POSSIBLE AT KLWS
LATE TONIGHT AS A STRONG UPPER LEVEL LOW PRODUCES WRAPAROUND STEADY
RA/-RA ACROSS SOUTHEASTERN WASHINGTON AND THE IDAHO PANHANDLE
TONIGHT AND FRIDAY MORNING. THERE WILL BE A THREAT FOR -TSRA OVER
MOST OF THE CWA TODAY...BUT ESPECIALLY BETWEEN 22Z-04Z FOR THE
CASCADES...SOUTHEASTERN WASHINGTON...AND THE IDAHO PANHANDLE. THE
THREAT FOR -TSRA WILL EXTEND FOR A COUPLE OF MORE HOURS INTO THE
NIGHT AT KGEG...KSFF AND KCOE. A DEEPER MARINE LAYER WEST OF THE
CASCADES THIS MORNING AND A 7+MB GRADIENT BETWEEN KEAT AND KSEA
SHOULD BE ENOUGH TO KEEP WESTERLY WINDS AT KEAT THIS AFTERNOON.
NEUMAN
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 60 70 53 78 56 81 / 50 60 40 20 10 10
COEUR DALENE 58 64 53 76 54 81 / 60 70 60 20 20 10
PULLMAN 54 63 52 76 49 80 / 70 70 60 20 10 10
LEWISTON 60 68 59 82 58 86 / 90 80 60 20 10 10
COLVILLE 62 80 51 81 53 87 / 40 20 40 20 10 10
SANDPOINT 60 70 53 73 51 74 / 50 70 60 40 30 10
KELLOGG 58 59 52 73 53 79 / 70 80 60 40 40 10
MOSES LAKE 66 85 57 87 56 85 / 20 20 10 0 0 0
WENATCHEE 64 83 60 85 61 86 / 20 10 10 0 10 10
OMAK 65 90 58 89 57 87 / 30 10 10 10 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLOOD WATCH THROUGH FRIDAY EVENING FOR CENTRAL PANHANDLE
MOUNTAINS...LEWIS AND SOUTHERN NEZ PERCE COUNTIES...
LEWISTON AREA.
WA...FLOOD WATCH THROUGH FRIDAY EVENING FOR LOWER GARFIELD AND ASOTIN
COUNTIES...NORTHEAST BLUE MOUNTAINS.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR LOWER GARFIELD
AND ASOTIN COUNTIES...NORTHEAST BLUE MOUNTAINS.
&&Hazardous weather outlook, Aug 6, 3:51 PM PDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 351 PM PDT THU AUG 6 2009 IDZ004-026-027-WAZ031-032-071400- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES- 351 PM PDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY THROUGH THE EVENING OVER PORTIONS OF THE IDAHO PANHANDLE AS WELL AS PORTIONS OF EXTREME SOUTHEAST WASHINGTON. BY LATE TONIGHT...A BAND OF MODERATE TO HEAVY RAIN WILL DEVELOP FROM SOUTHEAST WASHINGTON THROUGH THE IDAHO PANHANDLE AND LINGER THROUGH FRIDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BY FRIDAY EVENING...RAIN AMOUNTS AS HIGH AS ONE TO TWO INCHES WILL BE POSSIBLE OVER THE NORTHEAST BLUES...CAMAS PRAIRIE...AND THE CENTRAL AND SOUTHERN IDAHO PANHANDLE. FLOODING IS NOT ANTICIPATED ON LARGER RIVERS...BUT RAPID RISES ON SMALL STREAMS WILL BE POSSIBLE. IDZ001>003-WAZ033>038-041>044-071400- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- 351 PM PDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THE MOUNTAINS OF NORTHEAST WASHINGTON AND FAR NORTHERN IDAHO...SCATTERED THUNDERSTORMS WILL CAUSE BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. BRIEF HAIL WILL ALSO BE POSSIBLE WITH SOME OF THE STRONGER CELLS. FOR THE CASCADES...ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING. LIGHTNING AND LOCALLY GUSTY WINDS WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 6, 1:50 PM PDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 150 PM PDT THU AUG 6 2009 IDZ001-004-062115- BONNER ID-SHOSHONE ID-KOOTENAI ID- 150 PM PDT THU AUG 6 2009 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO NORTHWESTERN SHOSHONE COUNTY IN THE PANHANDLE OF IDAHO EXTREME SOUTH CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO UNTIL 215 PM PDT AT 146 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF PINEHURST THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN SHOSHONE COUNTY... RURAL EASTERN KOOTENAI COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4769 11621 4768 11656 4794 11645 4800 11616 TIME...MOT...LOC 2050Z 009DEG 2KT 4771 11635 TOBIN
Special weather statement, Aug 6, 3:48 PM PDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
348 PM PDT THU AUG 6 2009
IDZ001-WAZ037-062315-
BONNER ID-BOUNDARY ID-PEND OREILLE WA-
348 PM PDT THU AUG 6 2009
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PEND OREILLE COUNTY IN NORTHEAST WASHINGTON
WEST CENTRAL BOUNDARY COUNTY IN THE PANHANDLE OF IDAHO
NORTHWESTERN BONNER COUNTY IN THE PANHANDLE OF IDAHO
UNTIL 415 PM PDT
AT 347 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF NORDMAN. THIS STORM WAS MOVING
VERY SLOWLY TO THE SOUTHWEST AT LESS THAN 10 MPH AND WILL BE NEAR
COOLIN BY 415 PM PDT.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4886 11698 4882 11677 4862 11666 4845 11690
4857 11739 4892 11721
TIME...MOT...LOC 2247Z 265DEG 1KT 4877 11699
TOBINSpecial weather statement, Aug 6, 4:12 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
412 PM PDT THU AUG 6 2009
IDZ027-WAZ032-070000-
LEWIS ID-NEZ PERCE ID-ASOTIN WA-
412 PM PDT THU AUG 6 2009
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN NEZ PERCE COUNTY IN NORTH CENTRAL IDAHO
EXTREME SOUTHWESTERN LEWIS COUNTY IN NORTH CENTRAL IDAHO
EAST CENTRAL ASOTIN COUNTY IN SOUTHEAST WASHINGTON
UNTIL 500 PM PDT
AT 411 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF WINCHESTER. THIS STORM WAS
MOVING NORTH-NORTHWEST AT LESS THAN 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN NEZ PERCE COUNTY...
RURAL EASTERN ASOTIN COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4600 11689 4628 11711 4632 11690 4632 11678
4632 11677 4611 11668
TIME...MOT...LOC 2312Z 045DEG 2KT 4610 11683
TOBINSpecial weather statement, Aug 6, 4:35 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 435 PM PDT THU AUG 6 2009 WAZ037-070015- STEVENS WA- 435 PM PDT THU AUG 6 2009 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL STEVENS COUNTY IN NORTHEAST WASHINGTON UNTIL 515 PM PDT AT 433 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF CHEWELAH..MOVING SOUTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... ARDEN...ADDY AND CHEWELAH. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4869 11781 4857 11751 4814 11757 4827 11807 TIME...MOT...LOC 2333Z 019DEG 26KT 4840 11778 TOBIN
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:30 PM PDT | Flood Watch | OTX | Asotin, Garfield | 22 hr |
| Aug 6, 3:41 PM PDT | Areal Flood Advisory | OTX | Douglas, Ferry, Okanogan | 3 hr |
| Aug 6, 3:48 PM PDT | Special Weather Statement | OTX | Pend Oreille | 27 min |
| Aug 6, 4:30 PM PDT | Areal Flood Advisory | OTX | Pend Oreille, Stevens | 3 hr |
| Aug 6, 1:50 PM PDT | Special Weather Statement | OTX | Kootenai | 25 min |
| Aug 6, 2:10 PM PDT | Areal Flood Advisory | OTX | Bonner, Kootenai, Shoshone | 3 hr |
| Aug 6, 4:12 PM PDT | Special Weather Statement | OTX | Nez Perce | 48 min |
Nearby
Special Weather Statements in Washington, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.